Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Almost homogeneous manifolds with boundary


Author: Benoît Kloeckner
Journal: Trans. Amer. Math. Soc. 361 (2009), 6729-6740
MSC (2000): Primary 53C30; Secondary 53C35
Published electronically: July 17, 2009
MathSciNet review: 2538611
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We study differentiable actions of a Lie group on a manifold with boundary that are transitive on the interior. Under an algebraic condition, there are infinitely many actions that are topologically, but not differentiably conjugate to a given one. This result applies in particular to the differentiable compactifications of non-compact rank one symmetric spaces, which we classify.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC (2000): 53C30, 53C35

Retrieve articles in all journals with MSC (2000): 53C30, 53C35


Additional Information

Benoît Kloeckner
Affiliation: Institut Fourier, Université de Grenoble I, UMR 5582 CNRS-UJF, 38402 Saint- Martin-d’Hères, France
Email: bkloeckn@ujf-grenoble.fr

DOI: http://dx.doi.org/10.1090/S0002-9947-09-04907-1
PII: S 0002-9947(09)04907-1
Received by editor(s): April 15, 2008
Published electronically: July 17, 2009
Article copyright: © Copyright 2009 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.